Differential and Integral Equations

Existence of solutions of semilinear elliptic problems on unbounded domains

Wen Ching Lien, Shyuh Yaur Tzeng, and Hwai Chiuan Wang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 6, Number 6 (1993), 1281-1298.

Dates
First available in Project Euclid: 31 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370019756

Mathematical Reviews number (MathSciNet)
MR1235193

Zentralblatt MATH identifier
0837.35051

Subjects
Primary: 35J60: Nonlinear elliptic equations

Citation

Lien, Wen Ching; Tzeng, Shyuh Yaur; Wang, Hwai Chiuan. Existence of solutions of semilinear elliptic problems on unbounded domains. Differential Integral Equations 6 (1993), no. 6, 1281--1298. https://projecteuclid.org/euclid.die/1370019756


Export citation